# SDR MASA2011030502078

- Difficulty date: March 3, 2011
- Submitted: March 5, 2011
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 15,564 hours, 12,553 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S72981
- Condition: Worn
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"ALL DOORS" PLACARD WORN.  MX REMOVED AND REPLACED "ALL DOORS" PLACARD.
